# SDR REXA2016080601484

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION OF EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  FOUND SECTION OF EMERGENCY FLOOR TRACK LIGHTING TO BE DISCONNECTED. CONNECTED THE LIGHT IAW AMM 20-10-00-910-803.  OPS CHECKED IAW AMM 33-51-00, NO OTHER DEFECTES NOTED AT THIS TIME.
